I am a 46 year old male and have had anxiety most of my life. I have never really wanted to take any prescription drugs due to the side effects causing me to have more anxiety. After so many years, I finally decided I want finger nails again, considering I chew them off down to the quick and I am so tired of having all this anxiety and being so nervous 24/7. So I started taking 20 mg. of Paxil 1 week ago and on the 6th day, yesterday; Sat., I started having bad side effects: diarrhea, sweating, hot flashes, anxiety, nervousness, nausea, electric shocks in my head, trouble sleeping and just an over-all uneasy and uncomfortable feeling. My father is 71 years old and is on Zoloft and has been taking it for years and I am considering switching to Zoloft, overnight, hopefully starting tonight. My father also said the only side effect he had when he started taking the Zoloft, was a dry mouth. Although, I am very aware that everyone is different and sometimes do not have the same side effects as others. My pharmacist told to skip last night's dose of Paxil which I did, but he said only skip just 1. Honestly, if I am going to feel this way and have all these side effects from taking Paxil, I do not want to continue taking it, at all whatsoever. Would you? After this is posted, I am going to my local Walk-In Care Clinic to see their Doctor and ask him if I should swtich to Zoloft, starting tonight. Any suggestions OR recommendations from any one who has experienced what I just experienced? Thank you for your feed back!